# SDR SWAA981287

- Difficulty date: July 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N659SW
- Make and model: Boeing 737301
- Aircraft serial: 23229
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Damaged
- Location: Pax Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED TRAN CHECK, FOUND DAMAGED INTERCOSTAL ON BOTTOM END OF FWD ENTRY DOOR ON FWD SIDE OF FWD ENTRY DOOR.  REMOVED AND REPLACED PER BOEING SRM.
